# SDR ASAA2013020393818

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 22,086 hours, 6,786 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523050
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING NR 1 NG FAN BLADE LUBE T/C 78472002 FOUND FAN BLADE SHIMS MISSING MORE THAN 25 MOLY DAG COATING.  REF MM 72-21-02, PG 615, STEP L (1)(A)(1).  INSTALLED NEW FAN BLADE SHIMS REF T/C 78472002, STEP 44.
